# SDR IPXA10562356

- Difficulty date: September 1, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 1100-1055
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MCB FLOOR PANEL HAS EDGE DAMAGE ON UPPER SURFACE AND PUNCTURE DAMAGE ON LWR SURFACE BS 1100 TO 1055, LBL 25 TO LBL 45.  REPLACED FLOOR PANEL IAW EO B757-5320-9692-G AND B757-5100-33281-B.
